# SDR QXEA0300475

- Difficulty date: April 5, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 3,739 hours, 2,916 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WEB STRUCTURE AT FS 1098.20 RIGHT HAND, EVIDENCE OF CRACK WITH NDT AROUND FITTINGS. REPAIRED IAW DRJ700 NDTM 51-20-06 AND BOMBARDIER AEROSPACE REO 670-53-61-034
